Life behavior of -shock models for uniformly distributed interarrival times


Eryilmaz S., Bayramoglu K.

STATISTICAL PAPERS, vol.55, no.3, pp.841-852, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1007/s00362-013-0530-1
  • Journal Name: STATISTICAL PAPERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.841-852
  • Hacettepe University Affiliated: No

Abstract

In this paper we study the life behavior of -shock models when the shocks occur according to a renewal process whose interarrival distribution is uniform. In particular, we obtain the first two moments of the corresponding lifetime random variables for general interarrival distribution, and survival functions when the interarrival distribution is uniform.